Alert archive / Missouri / Flash Flood Warnings in 2025

Flash Flood Warning 3, NWS St. Louis, MO

April 4, 2025Franklin County, Saint Louis County, Missouri

NWS St. Louis, MO issued this flash flood warning at Apr 4, 2025, 4:18 PM CDT for Franklin County, Saint Louis County, Missouri. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2025, 4:18 PM CDT (21:18 UTC)
Expired
Apr 4, 2025, 8:06 PM CDT
In force
4 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 27 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 5:22 PM CDTFLASH FLOOD4 Nnw Union, MOVia Twitter: Parts of Hwy A and Hwy YY are flooding due to side ditches not being able to handle the water.
Apr 4, 6:24 PM CDTFLASH FLOOD4 Nw Wildwood, MOWildhorse Creek flooded its banks and adjacent road is under 2 to 3 feet of water.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 64 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1306 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

439 
WGUS53 KLSX 042118
FFWLSX
MOC071-189-050015-
/O.NEW.KLSX.FF.W.0003.250404T2118Z-250405T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
418 PM CDT Fri Apr 4 2025

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  Central Franklin County in east central Missouri...
  West Central Saint Louis County in east central Missouri...

* Until 715 PM CDT.

* At 418 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Chesterfield, Wildwood, Washington, Union, Weldon Spring, Villa 
  Ridge, Gray Summit, Spirit of St. Louis Airport and Noser Mill.

This includes the following State Parks...
	Babler Memorial State Park.

This includes Interstate 44 in Missouri near exit 251.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3832 9127 3859 9103 3856 9100 3853 9092
      3859 9078 3869 9066 3868 9058 3852 9073

FLASH FLOOD...RADAR INDICATED

$$

Walsh
3 follow-up statements
412 
WGUS53 KLSX 042337
FFWLSX
MOC071-189-050115-
/O.EXT.KLSX.FF.W.0003.000000T0000Z-250405T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
637 PM CDT Fri Apr 4 2025

The National Weather Service in St Louis has extended the

* Flash Flood Warning for...
  Central Franklin County in east central Missouri...
  West Central Saint Louis County in east central Missouri...

* Until 815 PM CDT.

* At 637 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Chesterfield, Wildwood, Washington, Union, Weldon Spring, Villa 
  Ridge, Gray Summit, Spirit of St. Louis Airport and Noser Mill.

This includes the following State Parks...
	Babler Memorial State Park.

This includes Interstate 44 in Missouri near exit 251.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3832 9127 3859 9103 3856 9100 3853 9092
      3859 9078 3869 9066 3868 9058 3852 9073

FLASH FLOOD...RADAR INDICATED

$$

Walsh
761 
WGUS53 KLSX 042359 RRA
FFWLSX
MOC071-189-050215-
/O.EXT.KLSX.FF.W.0003.000000T0000Z-250405T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
659 PM CDT Fri Apr 4 2025

The National Weather Service in St Louis has extended the

* Flash Flood Warning for...
  Central Franklin County in east central Missouri...
  West Central Saint Louis County in east central Missouri...

* Until 915 PM CDT.

* At 659 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Chesterfield, Wildwood, Washington, Union, Weldon Spring, Villa 
  Ridge, Gray Summit, Spirit of St. Louis Airport and Noser Mill.

This includes the following State Parks...
	Babler Memorial State Park.

This includes Interstate 44 in Missouri near exit 251.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3832 9127 3859 9103 3856 9100 3853 9092
      3859 9078 3869 9066 3868 9058 3852 9073

FLASH FLOOD...RADAR INDICATED

$$

Walsh
111 
WGUS73 KLSX 050106
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
806 PM CDT Fri Apr 4 2025

MOC071-189-050116-
/O.CAN.KLSX.FF.W.0003.000000T0000Z-250405T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin MO-Saint Louis MO-
806 PM CDT Fri Apr 4 2025

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL FRANKLIN AND WEST 
CENTRAL SAINT LOUIS COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 100 AM CDT Sunday for portions 
of Illinois and Missouri.

&&

LAT...LON 3832 9127 3859 9103 3856 9100 3853 9092
      3859 9078 3869 9066 3868 9058 3852 9073

$$

Walsh

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 2:33 PM CDT, 1 hour 45 minutes earlier. Its key messages:

  • A round of showers and thunderstorms moves through the region this evening. A few storms could be severe while heavy rainfall and flooding continue to be threats as well.
  • The heavier rain and storms end early this evening. More cold rain is expected on Saturday, but it will not be heavy enough to cause additional flooding.
  • Cool conditions continue through at least the first half of next week. Freezing temperatures are likely early in the week.
Area forecast discussion, Apr 4, 2:33 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
233 PM CDT Fri Apr 4 2025

.KEY MESSAGES...

- A round of showers and thunderstorms moves through the region
  this evening. A few storms could be severe while heavy
  rainfall and flooding continue to be threats as well.

- The heavier rain and storms end early this evening. More cold
  rain is expected on Saturday, but it will not be heavy enough
  to cause additional flooding.

- Cool conditions continue through at least the first half of next
  week. Freezing temperatures are likely early in the week.

&&

.SHORT TERM...  (Through Late Saturday Night)
Issued at 231 PM CDT Fri Apr 4 2025

Our recent cold front settled well to the south of our area, but is
lifting back north as a warm front this afternoon in response to the
next wave of low pressure moving out of the Southern Plains. Our
area has been solidly north of the front in cool, rainy conditions
today. As the wave moves east this evening it will pull another
surge of moisture up and over the front leading to one final round
of showers and thunderstorms along and ahead of a cold front. These
will be almost entirely elevated in nature above that cold surface
air mass. Thus any severe weather threat will be primarily limited
to large hail if enough instability can be achieved. South of the
warm front in the warm sector, surface based instability and
significant directional shear is leading to a much greater threat
for tornadoes. If this warm front pushes far enough north then the
far southern fringes of our forecast area could get in on this
threat. However, this is looking increasingly less likely as
continued rain north of the front has reinforced the stable low
level air mass making it more difficult for the surface warm front
to make much progress northward.

Despite the stable low levels, a very moist air mass advected in
aloft will lead to the potential for heavy rain in areas with
thunderstorms this evening. Thankfully the front looks fairly
progressive in nature, so the total duration of heavy rainfall at
any one location is likely to be somewhat limited. A swath of an
additional 1 to 3 inches is most likely, although areas which see a
slower progression of the line of storms could see in excess of 4
inches. It's the heavier rates in the convection which will lead to
the greatest threat for flash flooding, although we continue to be
concerned about the overall total rainfall across the region leading
to significant rises on area rivers. Flooding remains likely on many
rivers especially in the Meramec and Kaskaskia River Basins where
most river forecast points are already under Flood Warnings. The
larger rivers (Missouri and Mississippi) upstream of St Louis are
not expected to see flooding.

Kimble

&&

.LONG TERM...  (Sunday through Next Friday)
Issued at 231 PM CDT Fri Apr 4 2025

As the cold core of the trough slides northeast through our region
late Saturday night and Sunday morning, we'll see the last batch of
light precipitation sliding through the region. I say precipitation
because temperatures aloft with that cold core low will be cold
enough to produce snow. Surface temperatures will be milder, but
dewpoints falling into the 20s suggest that with evaporative
cooling we could cool cold enough to see some snowflakes reach the
surface. It's not expected to be impactful considering warm
ground, light precipitation rates, and temperatures near or just
above freezing. But it is worth noting that 20 to 60 percent of
00Z ensemble guidance does produce at least some snow. The impacts
from this snow are going to be considerably greater further
upstream to our southwest where the Texas Panhandle and into
Oklahoma see a better chance for accumulation. This is in part due
to elevation (it's considerably higher elevation out that way)
but also because the cold core low will be weakening as it moves
northeast and gets absorbed by the northern stream trough over the
Great Lakes.

Sunday's potential snowflakes set the mood for the new air mass.
It's going to be cold for the first half of the week with
temperatures some 10 to 15 degrees below normal. While some sun
Monday and Tuesday will allow daytime temperatures to rise into the
50s and potentially near 60, the dry air mass will cool efficiently
at night. While there is the potential for freezing temperatures
both Sunday night and Monday night, the greatest potential is Monday
night when surface high pressure builds in from the north. This
gives us our best shot at clear, calm conditions and ideal overnight
cooling. There's some uncertainty on this, though, as some guidance
has the center of the surface high moving over our area and others
have it moving a bit to our east. NBM probability for subfreezing
low temperatures Tuesday morning have increased relative to the last
forecast (ranging from 60 to 90 percent), with the greatest
potential in the north and east reflecting some of that uncertainty
on the positioning of the surface high. The St Louis urban
environment has the greatest potential to remain above freezing.

We get at least a couple of days of dry weather next week, but rain
chances do return around midweek. Guidance has come into some
agreement on the timing of the next trough (Wednesday or Wednesday
night) dropping in via the broader northwest flow, but there's
greater variability in how deep this trough is. Gulf moisture will
remain well cut off to our south, so precipitation amounts with this
one will be pretty light. Once this trough moves through, though, it
will open us up to ridging moving in from the west and thus warmer
temperatures. However there is some uncertainty on the amount of
cold air pulled southward behind Wednesday's trough and thus how
long it takes the ridge to overcome that. This is reflected in the
larger interquartile ranges on NBM temperatures from Wednesday
onward. Once the warmth does return, we'll be headed back to the 70s
and 80s with at least a few more days of dry weather during the warm
up.

Kimble

&&

.AVIATION...  (For the 18z TAFs through 18z Saturday Afternoon)
Issued at 1229 PM CDT Fri Apr 4 2025

Rounds of rain and thunderstorms move through central MO and the
St Louis metro over the next several hours. TAF represents best
estimate on timing, although this will be amended as necessary.
Quincy has the best chance of making it through without any TS.
Winds start out easterly but become northeasterly and the
northerly with time, increasing tomorrow. Conditions are currently
lowering to IFR and will likely stay that way into Saturday at all
sites, although some variation in heavier downpours is possible.
After a lull in the rain overnight, another round moves through
the St Louis metro tomorrow although with much lower threat for
thunder.

Kimble

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through late Saturday night for Crawford MO-Franklin
     MO-Iron MO-Jefferson MO-Madison MO-Reynolds MO-Saint
     Charles MO-Saint Francois MO-Saint Louis City MO-Saint
     Louis MO-Sainte Genevieve MO-Washington MO.

IL...Flood Watch through late Saturday night for Bond IL-Clinton IL-
     Fayette IL-Jersey IL-Macoupin IL-Madison IL-Marion IL-
     Monroe IL-Montgomery IL-Randolph IL-Saint Clair IL-
     Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 4, 4:25 AM CDT, 11 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
425 AM CDT Fri Apr 4 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-050930-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
425 AM CDT Fri Apr 4 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Thunderstorms are expected across portions of the area today and
tonight. A few thunderstorms could be severe this afternoon and
evening with large hail the primary threat. However, there is a
conditional threat of tornadoes and damaging winds in southeastern
Missouri and southwestern Illinois.

Periods of thunderstorms will heavy rainfall are expected to persist,
with the greatest chance of flash flooding this evening into early
overnight in across southeastern Missouri and southwestern Illinois.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Moderate to major river flooding is possible as a result of heavy
rainfall.

There is a slight chance of thunderstorms Wednesday night into
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Pfahler

In the hours before

Local storm report, Apr 4, 11:08 AM CDT, 5 hours 10 minutes before
Preliminary Local Storm Report...Summary
National Weather Service St Louis MO
1108 AM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     Tstm Wnd Gst     1 ENE Cahokia           38.57N 90.16W
04/02/2025  M64 MPH          St. Clair          IL   ASOS

            REPORTED AT CPS.

0443 PM     Tstm Wnd Gst     1 NE Farmington         37.79N 90.41W
04/02/2025  M60 MPH          St. Francois       MO   Amateur Radio

0440 PM     Tstm Wnd Gst     3 WNW Belleville        38.55N 90.05W
04/02/2025  E60 MPH          St. Clair          IL   Public

0444 PM     Hail             2 N O'Fallon            38.62N 89.92W
04/02/2025  M1.75 Inch       St. Clair          IL   Public

            Report from mPING: Golf Ball (1.75 in.).

0438 PM     Hail             1 W Fairview Heights    38.60N 90.03W
04/02/2025  E1.25 Inch       St. Clair          IL   Public

            Report from mPING: Half Dollar (1.25 in.).

0421 PM     Hail             2 NE Oakville           38.47N 90.30W
04/02/2025  E1.00 Inch       St. Louis          MO   Public

            Report from mPING: Quarter (1.00 in.).

0422 PM     Hail             1 SE Oakville           38.43N 90.31W
04/02/2025  M1.00 Inch       St. Louis          MO   Public

            Report from mPING: Quarter (1.00 in.).

0420 PM     Hail             1 SW Oakville           38.44N 90.33W
04/02/2025  M0.88 Inch       St. Louis          MO   Public

0455 PM     Hail             Saint Jacob             38.72N 89.77W
04/02/2025  E0.70 Inch       Madison            IL   Trained Spotter

0355 PM     Tstm Wnd Dmg     4 WNW Lesterville       37.48N 90.89W
04/02/2025                   Reynolds           MO   Law Enforcement

            Trees down over Highway N at Highway 21 near
            Lesterville.

0313 PM     Tornado          5 NNE Davisville        37.87N 91.13W
04/02/2025                   Crawford           MO   NWS Storm Survey

            NWS Survey Team found that an EF-3 tornado
            formed in rural east-central Crawford County
            and track northeastward into Washington
            County, dissipating just east of Highway 21
            north of Potosi.

0425 PM     Tstm Wnd Dmg     Dupo                    38.51N 90.21W
04/02/2025                   St. Clair          IL   Emergency Mngr

            A few powerlines down on main street in
            Dupo.

0416 PM     Funnel Cloud     1 ENE Fountain          38.36N 90.28W
04/02/2025                   Monroe             IL   Emergency Mngr

0600 PM     Tstm Wnd Dmg     Salem                   38.63N 88.95W
04/02/2025                   Marion             IL   Law Enforcement

            Reports of sporadic tree damage throughout
            the county, as well as a few downed
            powerlines near Salem.

0537 PM     Tstm Wnd Dmg     Ramsey                  39.14N 89.11W
04/02/2025                   Fayette            IL   Law Enforcement

            Minor roof damage to a home.

0512 PM     Tstm Wnd Dmg     Albers                  38.54N 89.62W
04/02/2025                   Clinton            IL   Law Enforcement

            Trees down.

0521 PM     Tstm Wnd Dmg     Bartelso                38.54N 89.47W
04/02/2025                   Clinton            IL   Law Enforcement

            Trees down.

0522 PM     Tstm Wnd Dmg     Beckemeyer              38.61N 89.43W
04/02/2025                   Clinton            IL   Law Enforcement

            Trees down.

0505 PM     Tornado          1 ENE Pierron           38.79N 89.54W
04/02/2025                   Bond               IL   NWS Storm Survey

            *** 1 INJ ***
            NWS survey team found that an EF-2 tornado
            formed in southwestern Bond County and
            generally tracked along I-70 northeastward
            into Fayette County.

&&
Local storm report, Apr 4, 1:51 PM CDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
151 PM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     Tstm Wnd Dmg     3 N Elkton              38.33N 89.55W
04/02/2025                   Washington         IL   Emergency Mngr

            Several large limbs broken off of trees.

&&
Local storm report, Apr 4, 1:53 PM CDT, 2 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
153 PM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     Tstm Wnd Dmg     Beaucoup                38.35N 89.29W
04/02/2025                   Washington         IL   Emergency Mngr

            Damage to a farm building.

&&
Local storm report, Apr 4, 4:11 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
411 PM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     Flash Flood      2 NNW Marthasville      38.65N 91.07W
04/04/2025                   Warren             MO   Emergency Mngr

            Highway O at Walnut Crest flooded. This spot
            typically floods when heavy rain falls.

&&

LSJ
Local storm report, Apr 4, 4:13 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
413 PM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     Flash Flood      5 SE Truesdale          38.75N 91.06W
04/04/2025                   Warren             MO   Emergency Mngr

            Highway F at S Stracks Church Road flooded.
            This spot typically floods when heavy rain
            falls.

&&

LSJ
Local storm report, Apr 4, 4:15 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
415 PM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     Flash Flood      2 NE Wright City        38.85N 91.00W
04/04/2025                   Warren             MO   Emergency Mngr

            Highway J at BMC Stone quarry flooded. This
            spot typically floods when heavy rain falls.

&&

LSJ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:05 PM CDTRiver Flood WarningLSXSaint Charles3 days
Apr 4, 2:25 PM CDTFlash Flood WarningLSXFranklin, Gasconade, Osage3 hr
Apr 4, 2:48 PM CDTAreal Flood AdvisoryLSXSaint Charles, Warren54 min
Apr 4, 3:36 PM CDTAreal Flood AdvisoryLSXFranklin, Saint Charles, Saint Louis, City of Saint Louis2 hr
Apr 4, 3:37 PM CDTAreal Flood AdvisoryLSXLincoln, Saint Charles3 hr
Apr 4, 3:42 PM CDTFlash Flood WarningLSXSaint Charles, Warren4 hr
Apr 4, 4:51 PM CDTRiver Flood WarningLSXOsage27 hr
Apr 4, 5:33 PM CDTAreal Flood AdvisoryLSXIron, Reynolds51 min
Apr 4, 5:45 PM CDTFlash Flood WarningLSXFranklin, Saint Charles, Saint Louis, City of Saint Louis3 hr
Apr 4, 5:49 PM CDTAreal Flood AdvisoryLSXSaint Francois, Washington38 min
Apr 4, 6:08 PM CDTAreal Flood AdvisoryLSXSainte Genevieve, Saint Francois20 min
Apr 4, 6:18 PM CDTAreal Flood AdvisoryLSXCity of Saint Louis3 hr
Apr 4, 6:24 PM CDTFlash Flood WarningLSXIron, Madison, Reynolds5 hr
Apr 4, 6:26 PM CDTFlash Flood WarningLSXMadison, Saint Francois5 hr
Apr 4, 6:27 PM CDTFlash Flood WarningLSXSaint Francois, Washington5 hr
Apr 4, 6:28 PM CDTFlash Flood WarningLSXSainte Genevieve, Saint Francois7 hr
Apr 4, 6:51 PM CDTFlash Flood WarningLSXJefferson7 hr

Nearby

Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.